Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3922
Title: Spectral Properties of an Operator Associated with Hartree Type Equations with External Coulomb Potential
Authors: Georgiev, Vladimir
Mauro, Jmmy Alfonso
Venkov, George
Keywords: zero resonanceHartree equationsolitary wave
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Vladimir Georgiev, Jmmy Alfonso Mauro, George Venkov, "Spectral Properties of an Operator Associated with Hartree Type Equations with External Coulomb Potential", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 51-65.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: The work treats the nonexistence of zero resonance for the linearization of the Hartree type equation with external Coulomb potential around the solitary type solutions.
URI: http://hdl.handle.net/10077/3922
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat 
Georgiev.pdf199.51 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

925
checked on Feb 22, 2018

Download(s)

277
checked on Feb 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.